MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. (AF-ST. PAUL) 4 LESION NT2000¿ PAIN MANAGEMENT RF GENERATOR; GENERATOR, LESION, RADIOFREQUENCY

ST. JUDE MEDICAL, INC. (AF-ST. PAUL) 4 LESION NT2000¿ PAIN MANAGEMENT RF GENERATOR; GENERATOR, LESION, RADIOFREQUENCY
Model Number RFG-NT-2000
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete patient information.The reported issue was not confirmed.Based on the information provided to abbott and the investigation performed, the root cause of the field reported event cannot be conclusively determined as no abnormalities were identified.The returned product operated as intended during the evaluation period.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.No capa is required; the root cause of the reported issue could not be confirmed to be a manufacturing, design, or quality system related occurrence.The reported issue will continue to be monitored for trends and reviewed in qdr (quality data review).
 
Event or Problem Description
Prior to the procedure starting, the generator showed an error message.As a result, the procedure could not be performed and was cancelled.There was no adverse consequence to the patient.

Brand Name
4 LESION NT2000¿ PAIN MANAGEMENT RF GENERATOR
Common Device Name
GENERATOR, LESION, RADIOFREQUENCY
Manufacturer (Section D)
ST. JUDE MEDICAL, INC. (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC. (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key15580085
Report Number2184149-2022-00248
Device Sequence Number12318169
Product Code GXD
UDI-Device Identifier05415067022417
UDI-Public05415067022417
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRFG-NT-2000
Device Catalogue NumberRFG-NT-2000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2022
Initial Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown